uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Partialization of categories and inverse braid-permutation monoids
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Algebra)
2008 (English)In: International journal of algebra and computation, ISSN 0218-1967, Vol. 18, no 6, 989-1017 p.Article in journal (Refereed) Published
Abstract [en]

We show how one can use the partialization functor to obtain several recently defined inverse monoids, and use this functor to define new objects, which we call the inverse braid-permutation monoids. A presentation for this monoid is obtained. Finally, we study some abstract properties of the partialization functor and its iterations. This leads to a categorification of a monoid of all order-preserving maps, and series of orthodox generalizations of the symmetric inverse semigroup.

Place, publisher, year, edition, pages
2008. Vol. 18, no 6, 989-1017 p.
Keyword [en]
category, partial map, inverse semigroup, pullback, braid group
National Category
URN: urn:nbn:se:uu:diva-105794DOI: 10.1142/S0218196708004731ISI: 000259545400002OAI: oai:DiVA.org:uu-105794DiVA: diva2:222495
Available from: 2009-06-08 Created: 2009-06-08 Last updated: 2009-08-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
International journal of algebra and computation

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 149 hits
ReferencesLink to record
Permanent link

Direct link